# SDR CALA2015070694047

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 75,896 hours, 10,546 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STATION 1905, STRINGER 46R TO 49R.  INTERIM REPAIR EXISTING.  ACCOMPLISHED REPAIR ECRA 5370-01017.
